Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: If Lexapro isn't working, what's next? blondiegirl

Posted by Patient on February 17, 2003, at 12:57:20

In reply to If Lexapro isn't working, what's next?, posted by blondiegirl on February 17, 2003, at 9:45:27

Hi,

Many of the SSRI's as well as other serotonergic drugs cause apathy. In a way, that is how they work, by putting you on an even keel, no highs and no lows. As for myself, I experienced apathy with every SSRI I've tried (Zoloft, Prozac, Celexa), but only after I'd been on them for about 3 months or more.

I would question why your doctor switched you.

Wellbutrin is stimulating for most, and this can counteract the apathy; something to do with it potentiating the norepinephrine system.

Make an appointment with your doctor and tell him what you are experiencing. You might let him know you were doing allright on the Celexa/Wellbutrin mix. You may also decide to add Wellbutrin to the Lexapro. Wellbutrin is commonly added to another SSRI to help boost the SSRI, as well as counteract libido problems associated with SSRIs.

Take care!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Patient thread:201104
URL: http://www.dr-bob.org/babble/20030214/msgs/201150.html